Procedural group identification

D.A. Dimitrov, S.C. Sung, Y. Xu

    Research output: Contribution to journalArticleScientificpeer-review

    Original languageEnglish
    Pages (from-to)137-146
    JournalMathematical Social Sciences
    Volume54
    Issue number2
    Publication statusPublished - 2007

    Cite this

    Dimitrov, D. A., Sung, S. C., & Xu, Y. (2007). Procedural group identification. Mathematical Social Sciences, 54(2), 137-146.
    Dimitrov, D.A. ; Sung, S.C. ; Xu, Y. / Procedural group identification. In: Mathematical Social Sciences. 2007 ; Vol. 54, No. 2. pp. 137-146.
    @article{d0f4f5a29323422ab775ab409df51469,
    title = "Procedural group identification",
    author = "D.A. Dimitrov and S.C. Sung and Y. Xu",
    note = "Appeared earlier as CentER DP 2003-10",
    year = "2007",
    language = "English",
    volume = "54",
    pages = "137--146",
    journal = "Mathematical Social Sciences",
    issn = "0165-4896",
    publisher = "Elsevier",
    number = "2",

    }

    Dimitrov, DA, Sung, SC & Xu, Y 2007, 'Procedural group identification', Mathematical Social Sciences, vol. 54, no. 2, pp. 137-146.

    Procedural group identification. / Dimitrov, D.A.; Sung, S.C.; Xu, Y.

    In: Mathematical Social Sciences, Vol. 54, No. 2, 2007, p. 137-146.

    Research output: Contribution to journalArticleScientificpeer-review

    TY - JOUR

    T1 - Procedural group identification

    AU - Dimitrov, D.A.

    AU - Sung, S.C.

    AU - Xu, Y.

    N1 - Appeared earlier as CentER DP 2003-10

    PY - 2007

    Y1 - 2007

    M3 - Article

    VL - 54

    SP - 137

    EP - 146

    JO - Mathematical Social Sciences

    JF - Mathematical Social Sciences

    SN - 0165-4896

    IS - 2

    ER -

    Dimitrov DA, Sung SC, Xu Y. Procedural group identification. Mathematical Social Sciences. 2007;54(2):137-146.